# SDR 01FDEA00418

- Difficulty date: June 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 OVERWING EXIT DOOR UPPER AFT DOOR FRAME IS CRACKED AND BROKEN OFF.  REMOVED AND REPLACED BEAM PER IAW DWG ADA3462 & SRM 52-12-01, 51-30-01.
